# SDR CA961025002

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 230371302
- Condition: Oil Leak
- Location: Nr 4 Eng Nr 9
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIR QUALITY IN CABIN. PARAMEDICS CALLED FOR FLIGHT ATTENDANTS. #9 SEAL #4 ENGINE FOUND TO BE LEAKING OIL INTO SUPERCHARGER. #9 SEAL REPLACED.
